MathSciNet Relay Station
MathSciNet bibliographic data
MR1255060 11R70 (11R23 19D55)
Nguyen Quang Do, Thong $K_3$ et formules de Riemann-Hurwitz $p$-adiques. (French) [$K_3$ and $p$-adic Riemann-Hurwitz formulas] $K$-Theory 7 (1993), no. 5, 429–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement